| Model Number |
CL-810 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during an open coronary bypass graft, two strands of the suture broke while closing.After the second incident, the surgeon switched to a device from different manufacturer to complete the case.There was no patient injury.